Ive been taking 10mg of lexapro, and xanax for over a month to help control my anxiety. I started my birth control pills for the first time since being on my meds. Within a week, my anxiety returned, along with feelings of panic. Has anyone had a similar experience? I have stopped my birth control pills and will consider another form of birth control.
I had a problem sort of like that. I think what the doctor told me was that, she wanted to put me on a different dose of birth control, because it makes your hormones do funky things (well obviously), so your moods might be a bit irratic.
I have been going through what I would call terrible anxiety and depression since starting and stopping yaz bc pills! I only took them for a few days but I did not feel this way until I took the pill! I have questioned everything in my life including whether I believed on God and I am a god fearing kind of girl! This has been going on for the past 4 months and I'm not sure about all of your symptoms but basically I wake every morning feeling like a stranger in my own body! I can tell you though the Lord is good and he will see all of us through this, and remember everything happens for a reason! God bless! Oh and I just found out I was pregnant!
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.